# SDR AALA202302079850

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 9178
- Aircraft time: 9,624 hours, 2,711 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M20925
- Condition: Deformed
- Part time: 10,892 hours, 3,051 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE CONTACTS FUSELAGE WHEN DOOR IS OPENED. MAINTENANCE REPLACED SLIDE PER TASK CARD 26L00025011.
